CureZone   Log On   Join
Re: Questioning the last 4 years of my life.
 
scrappingirl74 Views: 9,620
Published: 15 years ago
 
This is a reply to # 923,269

Re: Questioning the last 4 years of my life.


I've had mine for about a year and a half. I didn't have any side effects until about 3 months in. Hair loss, headaches, acne, fatigue, depression, anxiety, weight gain (about 35lbs so far), back pain, greasy hair. I think that's all of them. My family is trying to convince me that it's all my thyroid even though I got tested for thyroid disease last year and nothing. I'm hoping to have mine removed within the next week or so. No insurance, so I have to find a doc willing to do it for a small fee. I can't gain any more weight. Diabetes runs in my family and I don't want to be the next one. Did I mention that I look like I'm 6 months pregnant????
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.422 sec, (1)